Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2014, Article ID 926790, 8 pages
http://dx.doi.org/10.1155/2014/926790
Research Article

Cauchy and Poisson Integral of the Convolutor in Beurling Ultradistributions of -Growth

Department of Mathematics, Inje University, Gimhae 621-749, Gyeongnam, Republic of Korea

Received 11 December 2013; Revised 28 February 2014; Accepted 16 March 2014; Published 9 April 2014

Academic Editor: Shyam L. Kalla

Copyright © 2014 Byung Keun Sohn. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. R. D. Carmichael, “Generalized Cauchy and Poisson integrals and distributional boundary values,” SIAM Journal on Mathematical Analysis, vol. 4, no. 1, pp. 198–219, 1973. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. R. D. Carmichael and D. Mitrović, Distributions and Analytic Functions, Longman Scientific & Technical, 1989. View at MathSciNet
  3. S. Pilipović, “Boundary value representation for a class of Beurling ultradistributions,” Portugaliae Mathematica, vol. 45, no. 2, pp. 201–219, 1988. View at Google Scholar · View at MathSciNet
  4. R. D. Carmichael, R. S. Pathak, and S. Pilipović, “Cauchy and Poisson integrals of ultradistributions,” Complex Variables. Theory and Application, vol. 14, no. 1–4, pp. 85–108, 1990. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. R. S. Pathak, “Cauchy and Poisson integral representations for ultradistributions of compact support and distributional boundary values,” Proceedings of the Royal Society of Edinburgh. Section A. Mathematical and Physical Sciences, vol. 91, no. 1-2, pp. 49–62, 1981. View at Publisher · View at Google Scholar · View at MathSciNet
  6. J. J. Betancor, C. Fernández, and A. Galbis, “Beurling ultradistributions of Lp-growth,” Journal of Mathematical Analysis and Applications, vol. 279, no. 1, pp. 246–265, 2003. View at Publisher · View at Google Scholar · View at MathSciNet
  7. R. W. Braun, R. Meise, and B. A. Taylor, “Ultradifferentiable functions and Fourier analysis,” Results in Mathematics, vol. 17, no. 3-4, pp. 206–237, 1990. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. R. Meise and B. A. Taylor, “Whitney's extension theorem for ultradifferentiable functions of Beurling type,” Arkiv för Matematik, vol. 26, no. 2, pp. 265–287, 1988. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. G. Björck, “Linear partial differential operators and generalized distributions,” Arkiv för Matematik, vol. 6, pp. 351–407, 1966. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. V. S. Vladimirov, Methods of the Theory of Functions of Many Complex Variables, Dover, 1966. View at MathSciNet
  11. M. C. Gómez-Collado, “Almost periodic ultradistributions of Beurling and of Roumieu type,” Proceedings of the American Mathematical Society, vol. 129, no. 8, pp. 2319–2329, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet